Log in

I forgot my password

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 4

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 3

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5


Could it be?

View previous topic View next topic Go down

Could it be?

Post  quell183 on Thu Oct 03, 2013 4:06 am

So I've posted a topic before asking if anyoine felt the same way i did, as in the symptoms i have been having but im not sure. Im thinking maybe this could be a really bad yeast infection or something? Ive never had one so i don't really know what they are like, so maybe you can help me out?
I have a burning feeling on the left side of my vagina, i would say its like a really hot feeling inside. At my last appointment the dr said he saw discharge when he inserted the speculum (isnt discharge normal?)He did a culture and nothing showed up. I do get discharge, sometimes its really runny like water and other times its a lot thicker and kind of white. My vagina does not itch or smell or anything and i was told there was a little tiny cut at the entrance and the q tip test showed i was very sensitive in a particular area.I had gotten meds before but they didnt help. Im thinking maybe its a stubborn infection that maybe didnt show up in the cultures because i read stories on here about women who have discovered its just a bad infection. The only thing that makes me think it is something else is the fact that it is only on 1 side.
This first happened may 2013 so 5 months ago. What do you think?

quell183

Posts : 24
Join date : 2013-09-25

View user profile

Back to top Go down

Re: Could it be?

Post  tinkerbelle2 on Thu Oct 03, 2013 2:37 pm

Hi quell, that is what I am wondering too!

I have had thrush before and this feels like a worse version of that.

But then i don't get why cultures wouldn't show yeast? Ahh it's so confusing and frustrating.
Tomorrow i think i'll buy a canesten suppository and oral tablet and see if anything happens.

Belle
avatar
tinkerbelle2

Posts : 302
Join date : 2013-09-28
Age : 25
Location : Brighton, England, UK.

View user profile

Back to top Go down

Re: Could it be?

Post  quell183 on Thu Oct 03, 2013 7:24 pm

Yea it is very confusing. I read some women had to take very high dosages in order for it to go away, not just a one time thing. Hopefully it works for you. Let us know what happens. Good luck

quell183

Posts : 24
Join date : 2013-09-25

View user profile

Back to top Go down

Re: Could it be?

Post  Sarah001 on Thu Oct 03, 2013 9:19 pm

My experience of yeast infections is they also involve itching and have a cottage cheese type discharge not just the normal milky or clear discharge. I've had loads of them and every time those symptoms have been present.
avatar
Sarah001

Posts : 1163
Join date : 2010-06-11
Age : 44
Location : UK

View user profile

Back to top Go down

Re: Could it be?

Post  tinkerbelle2 on Sat Oct 05, 2013 11:57 am

That is true...when I had thrush it was itchy but also was terribly sore and fiery internally.

No luck with the canesten as yet
avatar
tinkerbelle2

Posts : 302
Join date : 2013-09-28
Age : 25
Location : Brighton, England, UK.

View user profile

Back to top Go down

Re: Could it be?

Post  cupcake25 on Wed Oct 09, 2013 3:39 am

Hello, quell! It's tough to say whether it's yeast or not sometimes. I'd suspect that if you had labs done and they came up negative that you don't have an infection, but you should be sure the doctor tested for different strains of yeast. The discharge you describe sounds normal, though. I learned the hard way that our body is supposed to produce discharge (I was incredibly uneducated and over medicated thinking I had an infection when I didn't). Having said all that, perhaps you are having vaginal dryness? Or it could simply be inflammation and irritation from medication- have you been trying a lot of topical creams? My pain was at its worst when I was applying anything and everything the doctors gave me.
avatar
cupcake25

Posts : 43
Join date : 2013-07-14

View user profile

Back to top Go down

Re: Could it be?

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum